# SDR FDEA201309192310

- Difficulty date: September 19, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Component: Aileron, Airbus
- Component part number: A5766910000100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ALL SPEED AILERON BOTTOM SKIN HAS DENT LOCATION 3 INCHES FROM INBD, 24 INCHES FROM T/E.  REPAIRED IAW SRM 57-61-12,  FIG 201, PAGE 204.  REPAIR CLASSIFIED AS MAJOR.
